# SDR UPS02438233

- Difficulty date: April 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - BS 840 - 844 STR 30L STR WEB UPPER FWD SUPPORT ANGLE FOUND HEAVY CORROSION AT STR 30L.  SUPPORT ANGLE REPLACED PER SRM 51-10-01 PG 8.
